# SDR REXA201806010428

- Difficulty date: May 30, 2018
- Submitted: June 1, 2018
- Operation: Air carrier
- Aircraft: N303PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15303
- Aircraft time: 10,744 hours, 7,388 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 272ZH000
- Part serial: NGL185012
- Condition: Faulted
- Location: Nlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PROXIMITY SYSTEM CAUTION MOMENTARILY ILLUMINATED, AND GEAR DISAGREE AS WELL DURING FLIGHT.  R & R THE LANDING GEAR SELECTOR VALVE AND LANDING GEAR CONTROL LEVER IAW AMM 32-31-01 AND AMM 32-32-10.   CHECKED GOOD.
